De la puissance des ensembles parfaits de points

G. Cantor Halle

TBD mathscidoc:1701.33071

Acta Mathematica, 4, (1), 381-392, 1884.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:33 uploaded by actaadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{g.1884de,
  title={De la puissance des ensembles parfaits de points},
  author={G. Cantor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933726575780},
  booktitle={Acta Mathematica},
  volume={4},
  number={1},
  pages={381-392},
  year={1884},
}
G. Cantor. De la puissance des ensembles parfaits de points. 1884. Vol. 4. In Acta Mathematica. pp.381-392. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933726575780.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved